Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: Quad inject

  1. #1
    ripped82 is offline New Member
    Join Date
    Sep 2004
    Posts
    24

    Quad inject

    Whats up bro's. I injected in my right quad just now and things didn't go to well. When I was half way done injecting I started to feel pain in my leg. The more I injected the more the pain grew. I injected about 1\2cc of tren \prop and the pain was too much so I pulled out. What the **** happened? I have injected many times before this and never felt a pain like this. After I pulled out the pain went away after like 10 seconds and I felt fine. Can anyone tell me just what the hell happened.

  2. #2
    BDTR's Avatar
    BDTR is offline Retired
    Join Date
    Jul 2003
    Posts
    10,363
    Could have hit a nerve.

  3. #3
    Thegr8One's Avatar
    Thegr8One is offline Senior Member
    Join Date
    Jan 2005
    Location
    Jessica Albas' ASS
    Posts
    1,778
    how fast were you injecting

  4. #4
    ripped82 is offline New Member
    Join Date
    Sep 2004
    Posts
    24
    I was injecting slow and I did everything right. When I usually hit a nerve it hurts like a son of a bitch and I pull right out. But i guess I must of hit a nerve because my whole ****ing leg was hurting not just the inject spot. I really hope this doesn't happen tomorrow.

  5. #5
    darmadoc is offline Member
    Join Date
    Dec 2002
    Location
    Texas
    Posts
    568
    You may have been adjacent to a nerve and the injection volume was compressing it. What you are describing has happened to me as well.

  6. #6
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005
    Location
    USA
    Posts
    6,864

    yes

    Quote Originally Posted by darmadoc
    You may have been adjacent to a nerve and the injection volume was compressing it. What you are describing has happened to me as well.
    Daamn good answer!

  7. #7
    9000rpm's Avatar
    9000rpm is offline Member
    Join Date
    May 2004
    Location
    Addison, TX
    Posts
    546
    Quote Originally Posted by darmadoc
    You may have been adjacent to a nerve and the injection volume was compressing it. What you are describing has happened to me as well.
    Yeah, I agree. It happens to me once in a while too. It starts to hurt and the pain increases more and more as you are injecting. When mine does that, I just pull out and stick somewhere else.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •